# SDR SWIA200312184

- Difficulty date: July 15, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 1,303 hours, 1,136 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, AFTER PLACING THE LANDING GEAR LEVER DOWN, THE MAIN LANDING GEAR DID NOT UNLOCK.  A DISAGREE MESSAGE APPEARED.  WHEN EXECUTING THE MISSED APPROACH, THE GEAR DEPLOYED AND LOCKED.  PERFORMED GEAR INSPECTION ON ALL GEARS. NO DEFECTS NOTED. PERFORMED NUMEROUS GEAR SWINGS.  OPS CHECKS GOOD IAW MM 32-32-00.
